# SDR QMLA2014062514078

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N106VU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7275
- Aircraft time: 8,962 hours, 3,424 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INNER SKIN LOCATED IN THE BATTERY COMPARTMENT UPPER LT CORNER FWD OF RING FRAME NR 6.
